# SDR 99ZZZX3738

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1203W
- Make and model: Cessna 310R
- Aircraft serial: 310R2106
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 08127761
- Condition: Cracked
- Location: Cockpit
- Part time: 7,550 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND PILOT AND COPILOT SEAT BACK PIVOT SUPPORTS CRACKED.  CAUSED BY PUSHING ON TOP OF SEAT BACK WHILE ENTERING/EXITING AIRCRAFT.
